Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How long do periods get delayed afte taking unwanted 72 pill ?

hello sir, i m 21 years old. I had sex on 8th june at night. then i taken unwanted 72 10th june in 6 pm. my last periods day 9yh june .my periods start on 3 days of before month but this time not yet start my period . how much time dealy period after take unwanted 72.m i pregnent????plz help now
Asked On : Fri, 8 Jul 2011
Answers:  3 Views:  1463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Welcome to Healthcare magic forum,
Since u have taken unwanted 72 before 72 hours of sex and since u had ur periods on 9th June had sex on 8th June its safe period, its very unlikely to become pregnant.
Anyway do a urine preg test to confirm.

Answered: Fri, 8 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
If you had sex on 8 th June and had periods on 9th June then why did you have Unwanted 72 on 10th June.Normally you get periods or withdrawal bleeding with in maximum 7-8 days after unwanted 72 and in most cases early.So if you did not get periods please consult a Gynaecologist as the absent periods can be due to hormonal imbalance.Thanks
Answered: Fri, 8 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for query

As it is tooearly too sya any thing ,delayed periods can be due to tension of sex & un wanted pills .Chances of pregancy are low as you have taken emergency contraceptive pills .Do you bleed after emergency unwanted pills or not. If not go for pregnancy test after 7-10 days post delays ,to know the cause.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor